Modular equations of order p and theta functions

Kopeliovich, Yaacov (2007) Modular equations of order p and theta functions. Albanian J. Math., 1 (4). pp. 271-282. ISSN 1930-1235

[img]
Preview
Text
022.pdf

Download (239kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:54
Last Modified: 06 Dec 2017 14:54
URI: http://kerkoje.com/id/eprint/149

Actions (login required)

View Item View Item